U.S. doctors online nowAsk doctors free
CA
A 25-year-old male asked:

Can withdrawal from many psych drug cause trouble breathing, catching breath, lowering of heart rate? can it be from moving teeth or deconditioning

2 doctor answers7 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Which psyche drug?: Dear right, please help us to help you. Are you referring to Clonazepam or a different psychiatric drug ? Each medication is different, so we need to know which medication (s) you are referring to. Please clarify & re-ask question.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Jeffrey Krantz
Dentistry 10 years experience
YES IT CAN: Drugs are not m+m"s and the same way taking them changes your metabolism, stopping to take them also changes your metabolism.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 8, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.